MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PST CARE KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837738001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The coaguchek xs pt test 6 strip lot number is 80257722, and the expiration date is 28-feb-2026.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.The product was requested for investigation and has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.
 
Event or Problem Description
There was an allegation of a questionable inr result using the coaguchek xs pt test 6 strip with the coaguchek xs pst care kit for one patient.The initial result at 6:41 pm was 4.3 inr, and another result at 6:55 pm was 5.6 inr.The patient was not sure if her hands were completely dry when doing the first test.
 
Additional Manufacturer Narrative
Medwatch section d9 device available for evaluation, device returned to mfr, date device returned, and h3 device evaluated by mfg were updated.The reporter's meter was provided for investigation, where it was tested using retention strips and retention controls.Testing results (qc range = 2.4 - 3.6 inr): qc 1: 2.7 inr.Qc 2: 2.7 inr.Qc 3: 2.8 inr.The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.The investigation found that the returned and the retention material meet the specification, and there was no product issue found.

Brand Name
COAGUCHEK XS PST CARE KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24009889
Report Number1823260-2026-00112
Device Sequence Number4888324
Product Code GJS
UDI-Device Identifier00365702125100
UDI-Public00365702125100
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04837738001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GABAPENTIN.; MEDICATION FOR DIABETES.; TYLENOL.; WARFARIN.
Patient SexFemale